Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
9 Posts
Discussion Starter · #1 ·
I have IBS-D that has been causing me problems for around 10 months now. I have only officially been diagnosed since Feb. This past week a psychologist I have been seeing took me off of Zoloft which I have been taking for anxiety, and this past weekend I got what felt like the flu. It started with a very sore throat, which then progressed to vomiting and D. I went to the doctor on Monday and he thinks it wasn't the flu. Does anyone have any experience with getting sick like this from a change in anxiety medications? Also because of the vomiting I couldn't take any of my other IBS medications so now I am feeling really horrible. Anyone had experiences like this? Advice?
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top